# SDR DALA2018041502520

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 63,341 hours, 49,299 cycles
- Engine: Pwa JT8D219
- Engine time: 53,463 hours, 29,967 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP B LIGHT ILLUMINATED AFTER DEPARTURE. ALL OTHER INDICATIONS NORMAL. FOLLOWED QRH NOTIFIED ATL MTC OPS NORMAL REMAINDER OF FLIGHT. INSPECTED LT LOWER PYLON BURN THRU DETECTOR AND FOUND LOOPS RUBBING AGAINST FLUID PIPE. DETECTOR WORN THROUGH HALF WAY. R&R LT ENG PYLON BURN THRU LOWER DETECTOR IAW AMM 26-10. OPS TESTED GOOD.
